# SDR REXA2022020100209

- Difficulty date: January 29, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 19,192 hours, 14,219 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVELED OFF AT FL250 AT 290 KTS. HEARD A NOISE IN THE NOSE GEAR BAY ALONG WITH A SLIGHT SHUDDER, FOLLOWED BY A GEAR DISAGREE WARNING. NOISE AND SHUDDER REOCCURRED AS WARNING EXTINGUISHED. INSUFFICIENT TIME BEFORE WARNING EXTINGUISHED TO PERFORM QRH ITEMS. REMOVED AND REPLACED PSEU PER AMM 32-61-01. PERFORMED POWER UP TEST OF LANDING GEAR PSS PER AMM 32-61-00, TEST PASSED. JACKED AND PERFORMED EXTENSION/RETRACTION OF THE LANDING GEAR SYSTEM IAW CRJ 900 AMM 32-30-00. PERFORMED SEVERAL SWINGS, NO ISSUES NOTED, ALL GEARS UP AND LOCKED. PERFORMED OVERSPEED INSPECTION OF LANDING GEAR PER JC 900-05-900-911. NO FINDINGS.
